# SDR SWAA2025063073488

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R AFT POSITION AT AFT CARGO COMPARTMENT.   REPLACED ANGLE LOCATED BETWEEN STA 907 TO STA 927 AND STR 25R TO STR 27R AFT POSITION AT AFT CARGO COMPARTMENT IAW-B737-700-SRM- 51-10-02-0G-0;B737-700-SRM- 51-40-02-0G-0 AND DWG # 147A7221 SHEET 24 REV -.
